# SDR DALA2024020701676

- Difficulty date: February 1, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 89,232 hours, 11,758 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SHIP 3303 -ATB/IFSD- AIRCRAFT RETURNED TO BCN DUE TO LEFT ENGINE FAILURE AFTER TAKEOFF.  R/R ENGINE PER AMM 71-01. OK FOR SERVICE.
